# SDR PNSA050202

- Difficulty date: February 23, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N677PA
- Make and model: Saab 340B
- Aircraft serial: 328
- Aircraft time: 22,825 hours, 17,915 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AUTOCOARSEN HIGH LIGHT DID NOT ILLUMINATE WITH POWER LEVER ADVANCE.  TAKEOFF ABORTED.  TAXIED CLEAR AND PERFORMED AUTOCOARSEN GROUND TEST WITH NO FAULT.  TAXIED BACK TO RUNWAY AND PERFORMED NORMAL TAKEOFF, NO ADDITIONAL FAULTS ON LATER FLIGHTS.
